# SDR SWIA200210578

- Difficulty date: January 20, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 681 hours, 506 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021101
- Part serial: 2207
- Condition: Defective
- Location: E/E Bay
- Part time: 763 hours, 462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER MESSAGE INFLIGHT.  RETURNED TO FIELD.  REMOVED AND REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER.  OPS CHECK GOOD.
